Susan Margulies
Susan Margulies
Assistant Professor of Mathematics, United States Naval Academy
Dirección de correo verificada de usna.edu - Página principal
Título
Citado por
Citado por
Año
Expressing combinatorial problems by systems of polynomial equations and Hilbert's Nullstellensatz
JA Loera, J Lee, S Margulies, S Onn
Combinatorics, Probability and Computing 18 (4), 551-582, 2009
56*2009
Hilbert's Nullstellensatz and an algorithm for proving combinatorial infeasibility
JA De Loera, J Lee, PN Malkin, S Margulies
Proceedings of the twenty-first international symposium on Symbolic and …, 2008
362008
Fitting experimental data using the method of least squares
S Margulies
Review of Scientific Instruments 39 (4), 478-480, 1968
281968
Computing infeasibility certificates for combinatorial problems through Hilbert’s Nullstellensatz
JA De Loera, J Lee, PN Malkin, S Margulies
Journal of Symbolic Computation 46 (11), 1260-1283, 2011
252011
Computer algebra, combinatorics, and complexity: Hilbert's Nullstellensatz and NP-complete problems
S Margulies
University of California, Davis, 2008
212008
On the complexity of Hilbert refutations for partition
S Margulies, S Onn, DV Pasechnik
Journal of Symbolic Computation 66, 70-83, 2015
122015
Graph-coloring ideals: Nullstellensatz certificates, Gröbner bases for chordal graphs, and hardness of Gröbner bases
JA De Loera, S Margulies, M Pernpeintner, E Riedl, D Rolnick, G Spencer, ...
Proceedings of the 2015 ACM on International Symposium on Symbolic and …, 2015
102015
A note on total and paired domination of Cartesian product graphs
K Choudhary, S Margulies, IV Hicks
arXiv preprint arXiv:1109.2174, 2011
82011
An algebraic exploration of dominating sets and Vizing's conjecture
S Margulies, IV Hicks
the electronic journal of combinatorics 19 (2), P1, 2012
62012
Expressing combinatorial optimization problems by systems of polynomial equations and the nullstellensatz
JA De Loera, J Lee, S Margulies, S Onn
arXiv preprint arXiv:0706.0578, 2007
62007
The Cunningham-Geelen method in practice: branch-decompositions and integer programming
S Margulies, J Ma, IV Hicks
INFORMS Journal on Computing 25 (4), 599-610, 2013
52013
Tips for Beginners: Algebraic A_ _ _ _ _ _ _ _S
S Margulies
The Mathematics Teacher 86 (1), 40-41, 1993
51993
Weak orientability of matroids and polynomial equations
JA De Loera, J Lee, S Margulies, J Miller
European Journal of Combinatorics 50, 56-71, 2015
42015
Integer domination of Cartesian product graphs
K Choudhary, S Margulies, IV Hicks
Discrete Mathematics 338 (7), 1239-1242, 2015
42015
Polynomial-time solvable# CSP problems via algebraic models and Pfaffian circuits
S Margulies, J Morton
Journal of Symbolic Computation 74, 152-180, 2016
32016
Gr\" obner Bases and Nullstellens\" atze for Graph-Coloring Ideals
JA De Loera, S Margulies, M Pernpeintner, E Riedl, D Rolnick, G Spencer, ...
arXiv preprint arXiv:1410.6806, 2014
32014
Branch decomposition heuristics for linear matroids
J Ma, S Margulies, IV Hicks, E Goins
Discrete Optimization 10 (2), 102-119, 2013
32013
Efficient high-precision matrix algebra on parallel architectures for nonlinear combinatorial optimization
J Gunnels, J Lee, S Margulies
Mathematical Programming Computation 2 (2), 103-124, 2010
32010
Efficient high-precision dense matrix algebra on parallel architectures for nonlinear discrete optimization
J Gunnels, J Lee, S Margulies
Report RC24682, IBM Research, 2008
32008
An Optimization-Based Sum-of-Squares Approach to Vizing's Conjecture
E Gaar, A Wiegele, D Krenn, S Margulies
Proceedings of the 2019 on International Symposium on Symbolic and Algebraic …, 2019
12019
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20